# SDR 2004FA0000607

- Difficulty date: July 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Aircraft: N91HK
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258578
- Aircraft time: 1,418 hours, 971 cycles
- Engine: Garrtt TFE731*
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: FN22A524
- Condition: Split
- Location: Nr 4 Wheel
- Part time: 1,418 hours, 971 cycles
- Component: Wheel Assey, Dunlop
- Component part number: AHA1814
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLEANING AIRCRAFT DISCOVERED NR 4 MAIN WHEEL 1 EACH TIE-BOLT NUT SPLIT IN HALF. REPLACED ALL WHEEL TIE BOLTS P/N: EWB22-5-16 AND NUTS P/N: FN22A524 WITH NEW PARTS.  TIME ON PART SINCE REPAIR UNKNOWN.
